Endpoint estimates for first-order Riesz transforms associated to the Ornstein--Uhlenbeck operator
Artikel i vetenskaplig tidskrift, 2012

In the setting of Euclidean space with the Gaussian measure γ , we consider all first-order Riesz transforms associated to the infinitesimal generator of the Ornstein–Uhlenbeck semigroup. These operators are known to be bounded on L p (γ) , for 1

Hardy spaces

Riesz transforms

BMO

Operator

Gaussian measure

Författare

Giancarlo Mauceri

Università degli Studi di Genova

Stefano Meda

Universita' degli Studi di Milano-Bicocca

Peter Sjögren

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Revista Matematica Iberoamericana

0213-2230 (ISSN)

Vol. 28 1 77-91

Ämneskategorier

Matematisk analys

DOI

10.4171/RMI/667

Mer information

Senast uppdaterat

2019-12-20